# SDR CALA2021112902188

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 78,397 hours, 9,231 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: UNKN
- Condition: None
- Location: M33408
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R EMERGENCY LIGHT POWER SUPPLY M33408 BATTERY NO OUTPUT, REFER HAECO NON-ROUTINE NO.9465868, ORIGINATED BY EMP V905307, SPEC NO.B777-33-3-7015.
